# SDR JJBA20240520029

- Difficulty date: April 30, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CALA202405200153
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE 3, UNDER FLOOR STRUCTURE, LH SILL 5 FOUND CORRODED. CENTER FUSE 3, UNDER FLOOR STRUCTURE LH SILL 4 BLEND OUT OF LIMITS. AT CENTER FUSE 3, LH SILL 5 REPLACED
